# SDR AMTA200700653

- Difficulty date: November 28, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N552TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Engine: Rroyce RB211535*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 335
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STA 335, LBL 22 AROUND FLOOR FITTING EXTENDING UNDER, BETWEEN FITTING AND INTERCOSTAL.  FLOOR BOX BEAM AND LAV FITTING STS 334-345, BL 20L.  REPLACED ON CARD 69924 BAR CODE 7817660001.  (K) REF: SDR AMTA200700608 FOR ALL WORK ACCOMPLISHED.  (K)
